Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A study of the proximal relation in coset transformation groups


Author: Harvey B. Keynes
Journal: Trans. Amer. Math. Soc. 128 (1967), 389-402
MSC: Primary 22.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0213469-8
MathSciNet review: 0213469
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Auslander, On the proximal relation in topological dynamics, Proc. Amer. Math. Soc. 11 (1960), 890-895. MR 0164335 (29:1632)
  • [2] L. Auslander, On radicals of discrete subgroups of Lie groups, Amer. J. Math. 85 (1963), 145-150. MR 0152607 (27:2583)
  • [3] L. Auslander, L. Green, F. Hahn et al., Flows on homogeneous spaces, Annals of Mathematics Studies No. 53, Princeton Univ. Press, Princeton, N. J., 1963. MR 0167569 (29:4841)
  • [4] R. Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401-405. MR 0101283 (21:96)
  • [5] W. Gottschalk, A study of minimal sets, Ann. Inst. Fourier (Grenoble) 14 (1964), 55-60. MR 0166771 (29:4044)
  • [6] W. Gottschalk and G. Hedlund, Topological dynamics, Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [7] E. Hewitt and K. Ross, Abstract harmonic analysis, Vol. 1, Springer-Verlag, New York, 1963.
  • [8] G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco, Calif., 1965. MR 0207883 (34:7696)
  • [9] H. Keynes, Topological dynamics in coset transformation groups, Bull. Amer. Math. Soc. 72 (1966), 1033-1035. MR 0219050 (36:2133)
  • [10] A. Malcev, On a class of homogeneous spaces, Amer. Math. Soc. Transl. 39 (1949).
  • [11] G. D. Mostow, Factor spaces of solvable Lie groups, Ann. of Math. 60 (1954), 1-27. MR 0061611 (15:853g)
  • [12] W. R. Scott, Group theory, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0167513 (29:4785)
  • [13] V. I. Ušakov, Topological groups with normalizer condition for closed subgroups, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 943-948. (Russian) MR 0155927 (27:5860)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40

Retrieve articles in all journals with MSC: 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213469-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society